Georgia, 2011Damaging Wind in Georgia, June 28, 2011
June 28, 2011 · NWS CHS · 1 event in 1 county or zone
Strong surface heating and high precipital water values led to an unstable atmosphere during afternoon hours. A few thunderstorms developed within this environment along a lee trough and became strong as they encountered an inland moving seabreeze.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong surface heating and high precipital water values led to an unstable atmosphere during afternoon hours. A few thunderstorms developed within this environment along a lee trough and became strong as they encountered an inland moving seabreeze.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 28, 12:08 PM EST, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 28, 12:08 PM EST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
108 PM EDT TUE JUN 28 2011
.SYNOPSIS...
THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND INLAND
LOW PRESSURE INTO MID WEEK WHILE A COLD FRONT APPROACHES FROM THE
NORTHWEST. THE FRONT WILL STALL OUT OVER THE AREA WEDNESDAY NIGHT
THROUGH THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.
ATLANTIC HIGH PRESSURE RE-BUILDS OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY AFTERNOON ADJUSTMENTS WERE MADE TO ACCOUNT FOR A COUPLE OF
THINGS. I WENT WITH SLIGHTLY LOWER TEMPS IN SOUTHERN ZONES DUE TO
MORE EXTENSIVE CLOUD COVER THIS MORNING...AND I INCREASED THE POPS
MORE QUICKLY OVER THE INTERIOR DUE TO THE RAPID CONVECTIVE
DEVELOPMENT OVER THE PAST HOUR. ALL UPDATED PRODUCTS HAVE BEEN SENT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...CONVECTION SHOULD BE ONGOING DURING THE EVENING...OR AT
THE LEAST PROGRESSING TOWARD THE AREA FROM THE NORTHWEST AHEAD OF
A WEAK COLD FRONT. WILL CARRY HIGHEST POPS /50S/ DURING THE
EVENING...THEN DIMINISH THEM SLOWLY THROUGH THE NIGHT. LOWS IN THE
LOWER/MID 70S AWAY FROM THE MILDER COASTLINE.
WEDNESDAY THROUGH FRIDAY...A WEAK NORTHWEST FLOW PATTERN IS
EXPECTED MIDWEEK AS MID/UPPER LVL RIDGING OCCURS OVER THE CENTRAL
UNITED STATES WHILE ATLANTIC RIDGING RETREATS EASTWARD OVER THE
WESTERN ATLANTIC. A WEAK SFC FRONT WILL LIKELY STALL OVER THE
FORECAST AREA BY WEDNESDAY...PROVIDING ENOUGH LIFTING TO PRODUCE A
CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON. PERIODS
OF SHOWERS/THUNDERSTORMS MAY BE ENHANCED BY WEAK AREAS OF LOW
PRESSURE THAT DEVELOP ALONG THE STALLED BOUNDARY AND AN INLAND
MOVING SEABREEZE. PWATS EXCEEDING 2.0 INCHES...MARGINAL MID LVL
LAPSE RATES...AND SBCAPES APPROACHING 2500 J/KG FAVOR
THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. CANNOT RULE OUT
A FEW STRONG PULSE THUNDERSTORMS WITH GUSTY WINDS SHOULD THERE BE
SUFFICIENT BREAKS IN CLOUD COVER DURING PEAK HEATING HOURS.
1000-850MB THICKNESS VALUES SUPPORT HIGH TEMPS IN THE LOW 90S
WEDNESDAY...BUT INCREASING CLOUD COVER MAY LOWER OVERALL HIGH TEMPS
A FEW DEGREES. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW
70S...WITH MID/UPPER 70S ALONG THE IMMEDIATE SC AND GA COASTLINE.
THURSDAY AND FRIDAY...SHOWER AND THUNDERSTORM ACTIVITY WILL BE
PRIMARILY DRIVEN BY LINGERING MOISTURE NEAR THE STALLED BOUNDARY
OVER SOUTHERN PORTIONS OF THE FORECAST AREA THURSDAY. HAVE
MAINTAINED LOW END SLIGHT CHANCE POPS OVER SOUTH CAROLINA AND LOW
END CHANCE POPS OVER EXTREME SOUTHEAST GEORGIA THURSDAY AFTERNOON. A
DRY FORECAST IS ANTICIPATED THURSDAY NIGHT AND FRIDAY AS SFC HIGH
PRESSURE SETTLES OVER THE REGION AND A LIGHT NORTHERLY FLOW
DEVELOPS. OVERALL HIGH TEMPS WILL BE NEAR NORMAL IN THE LOW 90S.
OVERNIGHT LOWS WILL BE AROUND 70...WITH MID 70S ALONG THE IMMEDIATE
COAST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
CONDITIONS APPEAR DRY THROUGH SATURDAY AS WEAK SFC HIGH PRESSURE
REMAINS OVER THE SOUTHEAST WHILE MID/UPPER LVL RIDGING FLATTENS AND
EXPANDS FROM THE WEST. OVERALL HIGH TEMPS WILL BE IN THE LOW 90S
SATURDAY...THEN GRADUALLY WARM INTO THE LOW/MID 90S SUNDAY AS THE
MID/UPPER LVL RIDGE EXPANDS FURTHER OVER THE SOUTHEAST. ISOLATED
SHOWERS/THUNDERSTORMS ARE POSSIBLE BY LATE WEEKEND INTO EARLY NEXT
WEEK AS LIGHT ONSHORE FLOW RETURNS AND LEE SIDE TROUGHING DEVELOPS
OVER THE MIDLANDS. OVERALL HIGH TEMPS WILL RUN A FEW DEGREES ABOVE
NORMAL NEXT WEEK...IN THE LOW/MID 90S. OVERNIGHT LOWS WILL BE IN THE
LOW 70S...WITH MID/UPPER 70S ALONG THE IMMEDIATE COAST.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL AT BOTH KSAV AND KCHS THROUGH THE
PERIOD. CB/S POSSIBLE LATE IN THE AFTERNOON AT BOTH TAF
SITES...WITH SHOWERS AND THUNDERSTORMS POSSIBLE THEREAFTER THROUGH
AT LEAST EARLY EVENING. THE APPROACH OF A WEAK COLD FRONT FROM THE
NORTHWEST COULD KEEP RAIN CHANCES GOING LONGER THAN NORMAL
TONIGHT. HOWEVER...WILL ADDRESS THE CONVECTIVE POSSIBILITIES WITH
LATER TAF ISSUANCES AS CHANCES ARE TOO LOW TO MENTION ATTM.
OTHERWISE...EXPECT GUSTY CONDITIONS THIS AFTERNOON WITH THE SEA
BREEZE...ESPECIALLY AT KCHS.
EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE WEDNESDAY
WITH SHOWERS/THUNDERSTORMS...OTHERWISE VFR.
&&
.MARINE...
TODAY AND TONIGHT...WINDS ARE JUST A BIT LIGHTER THAN FORECAST SO
FAR THIS MORNING...BUT NOT ENOUGH TO MAKE ANY CHANGES FOR THIS
AFTERNOON. WINDS COULD KICK UP CLOSE TO ADVISORY LEVELS IN CHS
HARBOR AND EVEN THE CHARLESTON COUNTY WATERS OUT TO 20 NM LATER
TODAY/TONIGHT BUT WILL LEAVE THE FORECAST HEADLINE FREE FOR NOW.
WEDNESDAY THROUGH SUNDAY...WEAK AREAS OF LOW PRESSURE MAY DEVELOP
ALONG A STALLED BOUNDARY OVER OR NEAR THE COASTAL WATERS
WEDNESDAY...RESULTING IN PERIODS OF SHOWERS/THUNDERSTORMS THROUGH
WEDNESDAY EVENING. OTHERWISE...WINDS AND SEAS ARE EXPECTED TO
REMAIN WELL BELOW SCA CRITERIA WEDNESDAY THROUGH EARLY NEXT WEEK.
OVERALL...SEAS WILL 2 TO 3 FT WITH WINDS BELOW 15 KT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jun 28, 3:13 AM EST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
413 AM EDT TUE JUN 28 2011
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-290900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
413 AM EDT TUE JUN 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 28, 1:45 PM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
245 PM EDT TUE JUN 28 2011
GAZ088-099>101-SCZ042-281930-
BULLOCH-CANDLER-EFFINGHAM-HAMPTON-SCREVEN-
245 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
CANDLER...EFFINGHAM AND HAMPTON COUNTIES THROUGH 330 PM EDT...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM OAKY TO MILL CREEK
PARK TO METTER...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BROOKLET...CLYO...DENMARK...EGYPT...GEORGIA SOUTHERN...GUYTON...
KILDARE...LEEFIELD...METTER...OLIVER...PINEORA...PULASKI...
REGISTER...SHAWNEE...SPRINGFIELD...STATESBORO...STILLWELL...STILSON
AND WESTSIDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
THE WINDS COULD CAUSE LIGHT...LOOSE OBJECTS TO BLOW AROUND AND
POTENTIALLY BECOME DANGEROUS. SMALL TREE LIMBS MAY BE BLOWN DOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3248 8218 3251 8174 3261 8131 3234 8117
3227 8144 3228 8197 3244 8220
TIME...MOT...LOC 1844Z 314DEG 17KT 3252 8131 3244 8166
3242 8206Local storm report, Jun 28, 2:19 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 S ASHTON 32.99N 80.97W
06/28/2011 E1.00 INCH COLLETON SC TRAINED SPOTTER
&&
EVENT NUMBER CHS1100572
VBSpecial weather statement, Jun 28, 2:23 PM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT TUE JUN 28 2011
GAZ088-SCZ040-282015-
ALLENDALE-SCREVEN-
323 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES THROUGH 415 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
ULMER TO BALDOCK TO MILLHAVEN...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BURTONS FERRY LANDING...HILLTONIA...MILLHAVEN...ALLENDALE...
APPLETON...BARTON...FAIRFAX...MARTIN...MILLETT...SEIGLING...SYCAMORE
AND ULMER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
EXCESSIVE CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
REMAIN AS LOW TO THE GROUND AS POSSIBLE AND AWAY FROM TALL OBJECTS...
OPEN SPACES...AND BODIES OF WATER. IF INDOORS...STAY AWAY FROM
WINDOWS...DOORS...PLUMBING AND ELECTRICAL DEVICES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3304 8157 3305 8157 3308 8162 3311 8160
3316 8150 3311 8136 3312 8119 3305 8110
3294 8125 3278 8169 3291 8177
TIME...MOT...LOC 1923Z 329DEG 15KT 3325 8116 3311 8136
3297 8167Special weather statement, Jun 28, 2:37 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
337 PM EDT TUE JUN 28 2011
SCZ042-047-282015-
HAMPTON-INLAND JASPER-
337 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER
COUNTIES THROUGH 415 PM EDT...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR POSSUM CORNER...MOVING EAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COOSAWHATCHIE...CUMMINGS...EARLY BRANCH...GILLISONVILLE...GRAYS AND
MCPHERSONVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
&&
LAT...LON 3285 8102 3284 8092 3256 8084 3260 8109
TIME...MOT...LOC 1938Z 273DEG 3KT 3268 8097
Special weather statement, Jun 28, 3:26 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT TUE JUN 28 2011
GAZ100-101-114>116-118-137-138-282130-
BULLOCH-EFFINGHAM-EVANS-INLAND BRYAN-INLAND CHATHAM-INLAND
LIBERTY-LONG-TATTNALL-
426 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH...EFFINGHAM...LIBERTY...BRYAN...CHATHAM AND LONG COUNTIES
THROUGH 530 PM EDT...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM PEMBROKE TO JENNIE
TO GORDONIA ALTAMAHA STATE PARK...MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BLITCHTON...DAISY...ELLABELL...GLENNVILLE...GORDONIA ALTAMAHA
STATE PARK...GROVELAND...LANIER...MENDES...MIDWAY...PEMBROKE AND
REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3209 8221 3212 8220 3212 8196 3226 8163
3222 8144 3205 8136 3193 8169 3193 8204
3202 8222
TIME...MOT...LOC 2026Z 304DEG 10KT 3217 8163 3207 8187
3207 8221Special weather statement, Jun 28, 3:52 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
452 PM EDT TUE JUN 28 2011
SCZ044-045-282115-
DORCHESTER-INLAND BERKELEY-
452 PM EDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
BERKELEY COUNTIES THROUGH 515 PM EDT...
AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR KNIGHTSVILLE...MOVING EAST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JEDBURG...KNIGHTSVILLE...RIDGEVILLE...SANGAREE...SLANDS BRIDGE AND
SUMMERVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. IF TIME
PERMITS...UNPLUG COMPUTERS...TELEVISION SETS...CABLE MODEMS AND OTHER
HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE
DAMAGED BY NEARBY LIGHTNING STRIKES.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
&&
LAT...LON 3302 8013 3301 8013 3302 8015 3301 8018
3299 8015 3299 8014 3291 8018 3293 8034
3311 8032 3309 8009
TIME...MOT...LOC 2052Z 279DEG 5KT 3301 8026Thunderstorm Wind, Evans
- When
- June 28, 3:55 PM EST to 3:56 PM EST
- Where
- Evans County, 1.36 mi ESE of Claxton
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.160, -81.900
Law enforcement reported 3 trees down along Highway 280 East.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 28, 20111 death · $1.6 million · 1.75 in hail · 26 events
- Hail and Damaging Winds in Arkansas, June 28 to 30, 2011$248,000 · 1.75 in hail · 29 events
- Flooding in Wyoming, June 28 to 30, 2011$570,000 · 4 events
- Damaging Winds in Colorado, June 28, 2011$505,000 · 73 kt wind · 2 events
- Hail and Damaging Winds in Virginia, June 28, 2011$175,000 · 1.75 in hail · 24 events
- Flash Flood and Hail in West Virginia, June 28, 2011$500,000 · 1 in hail · 2 events
- Flood and Damaging Winds in Tennessee, June 28, 2011$70,000 · 52 kt wind · 19 events
- Hail and Damaging Winds in Virginia, June 28, 2011$39,000 · 1 in hail · 27 events
- Hail and Damaging Winds in South Carolina, June 28, 20115 injured · 1 in hail · 13 events
- Hail and Damaging Winds in New York, June 28, 2011$60,000 · 52 kt wind · 15 events
- Damaging Wind in Colorado, June 28, 2011$100,000 · 74 kt wind · 1 event
- Flash Flooding and Hail in Alabama, June 28, 2011$22,000 · 1 in hail · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328619.